# SDR SWIA201910246607

- Difficulty date: October 24, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 43,082 hours, 36,558 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION ON DEPARTURE FROM DEN, NOSE GEAR DID NOT RETRACT (MAIN GEAR RETRACTED NORMALLY) & GOT GEAR DISAGREE WARNING MESSAGE. FLIGHT # 5975 CLOSED.  COMPLIED WITH FIM FOR GEAR DISAGREE WARNING MESSAGE.  PERFORMED GEAR SWINGS AND EMERGENCY EXTENSION AS REQUIRED WITH NO DISCREPANCIES NOTED.  NO TEN DAY HISTORY NOTED FOR A GEAR DISAGREE.  AIRCRAFT OKAY FOR CONTINUED SERVICE.
